The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (985 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 4, 1993, pp. 683–698
DOI: 10.4171/ZAA/537

Published online: 1993-12-31

On the Solvability of Nonlinear Singular Integral Equations

Peter Junghanns[1] and U. Weber[2]

(1) Technische Universität Chemnitz, Germany
(2) Technische Universität Chemnitz-Zwickau, Germany

Three classes of nonlinear singular integral equations of Cauchy type occuring in the treatment of certain free boundary value problems are investigated. Existence of the solution is proved under weaker conditions than in [13] using the technique which was created in [12, 13] and is based on the application of Schauder’s fixed point theorem.

Keywords: Nonlinear Cauchy type singular integral equations

Junghanns Peter, Weber U.: On the Solvability of Nonlinear Singular Integral Equations. Z. Anal. Anwend. 12 (1993), 683-698. doi: 10.4171/ZAA/537